# SDR HVUA201906240001

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N291DT
- Make and model: Pilats PC1247E
- Aircraft serial: 1109
- Aircraft time: 4,949 hours, 4,831 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Stuck
- Location: Pitch Trim
- Part time: 4,949 hours, 4,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELECTRIC PITCH TRIM RUNAWAY IN THE NOSE DOWN DIRECTION. AURAL "TRIM RUNAWAY" WARNING ACCOMPANIED BY HIGHER THEN NORMAL NOSE DOWN FORCE ON CONTROL WHEEL. PILOT ACTIVATED TRIM INTERRUPT SWITCH AND RETURNED FOR LANDING. MAINTENANCE FOUND PITCH TRIM DOWN RELAY STUCK PN ES215-1423B, PILATUS PN 974.20.01.212. NEW RELAY WAS INSTALLED AND AIRPLANE RETURNED TO SERVICE.
